MAUDE Adverse Event Report: BARD ACCESS SYSTEMS FULL KIT 18G X 8 CM WITH BIOPATCH AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS FULL KIT 18G X 8 CM WITH BIOPATCH AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number F318088PT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device is being retained by the reporting facility.A lot history review (lhr) of recp2378 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that "rn attempted to place powerglide to right cephalic vein.The vein was accessed without difficulty, wire went in smoothly, catheter inserted halfway with resistance met at that point.Withdrew device from catheter and immediately noted small wire at the tip of the device was missing.Rn immediately removed the catheter and flushed with normal saline to see the wire was in the catheter.No wire noted.A call was placed to physician with orders received for stat chest x-ray and ultrasound of right upper extremity.Xray and ultrasound completed with no abnormalities and no wire noted.".

Brand Name
FULL KIT 18G X 8 CM WITH BIOPATCH AND PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7650188
Report Number3006260740-2018-01550
Device Sequence Number2501651
Product Code FOZ
UDI-Device Identifier00801741140655
UDI-Public(01)00801741140655
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF318088PT
Device Catalogue NumberF318088PT
Device Lot NumberRECP2378
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1